← Return to Clostridium difficile (Cdiff) and worried about weight loss

Discussion
Comment receiving replies
@amandaa

Hi @mhi, I know that it took some time to normalize the way that I felt and to adjust my diet to gain a little weight back. According to some articles chronic diarrhea can occur and can also be a sign of infection again. Have you checked with your physician about retesting to make sure you haven't had a reoccurrence.
https://ndnr.com/gastrointestinal/chronic-diarrhea-after-%E2%80%A8c-difficile-eradication/

Jump to this post


Replies to "Hi @mhi, I know that it took some time to normalize the way that I felt..."

I did retest again two months after stopping the antibiotic and the test came back negative twice. Thank you for sharing this article. When you say it took you some time to normalize was it like few months? Or less? Thank you once again!

  Request Appointment